# SDR ASAA2013082195861

- Difficulty date: August 21, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 24,844 hours, 7,405 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE ON TAXI OUT.  ACFT GROUNDED. PERFORMED CHECKLIST & CLEARED PROBLEM.
